# SDR SIMA20211001001

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 40,026 hours, 35,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS REAR CABIN FLASHLIGHT HOLDER BROKEN.-C/A-RAR AFT CABIN FLASHLIGHT HOLDER ASSY IAW ETN-EM-33-059.
